Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Börger, Reinhard; Tholen, Walter
Strong regular and dense generators. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 32 no. 3 (1991), p. 257-276
Full text djvu | pdf | Reviews MR 1158111 | Zbl 0758.18001

stable URL: http://www.numdam.org/item?id=CTGDC_1991__32_3_257_0

Bibliography

1 J. Adámek, H. Herrlich and J. Reiterman, Cocompleteness almost implies completeness, Proc. Conf. Categorical Topology Prague 1988. (World Scientific, Singapore 1989) pp 246-256.  MR 1047905
2 J. Adámek, H. Herrlich and W. Tholen, Monadic decompositions, J. Pure Appl. Algebra 59 (1989) 111-123.  MR 1007916 |  Zbl 0675.18001
3 J. Adámek and W. Tholen, Total categories with generators, J. of Algebra 133 (1990) 63-78.  MR 1063381 |  Zbl 0703.18001
4 H. Artin, A. Grothendieck and J.L. Verdier, Théorie des Topos et Cohomologie Etale des Schémes, Lecture Notes in Math. (Springer-Verlag, Berlin 1972) 269.  MR 463174
5 R. Börger, Multicoreflective subcategories and coprime objects, Topology Appl. 33 (1989) 127-142.  MR 1020275 |  Zbl 0688.18001
6 R. Börger and M. Rajagopalan, When do all ring homomorphisms depend on only one coordinate?, Arch. Math 45 (1985) 223-228.  MR 807654 |  Zbl 0558.03024
7 R. Börger and W. Tholen, Total categories and solid functors, Canad. J. Math 42 (1990) 213-229.  MR 1051726 |  Zbl 0742.18001
8 R. Börger and W. Tholen, Totality of colimit-closures, Comm. Math. Univ. Carolinae, (submitted).
Article |  Zbl 0760.18002
9 B. Day and R. Street, Categories in which all strong generators are dense, J. Pure Appl. Algebra 43 (1986) 235-242.  MR 868984 |  Zbl 0612.18004
10 E.J. Dubuc, Adjoint triangles, Lecture Notes in Math. (Springer-Verlag, Berlin 1968) 61, 69-91.  MR 233864 |  Zbl 0172.02103
11 R. Dyckhoff and W. Tholen, Exponentiable morphisms, partial products and pullback complements, J. Pure Appl. Algebra 49 (1987) 103-116.  MR 920516 |  Zbl 0659.18003
12 P. Gabriel and F. Ulmer, Lokal präsentierbare Kategorien, Lecture Notes in Math. (Springer-Verlag, Berlin 1971) 221.  MR 327863 |  Zbl 0225.18004
13 H. Herrlich, Topologische Reflexionen und Coreflexionen, Lecture Notes in Math. (Springer-Verlag, Belin 1968) 78.  MR 256332 |  Zbl 0182.25302
14 R.E. Hoffmann. A categorical concept of connectedness, Tagungsberichte Oberwolfach 1974.
15 S.A. Huq, An interpolation theorem for adjoint functors, Proc. Amer. Math Soc. 25 (1970) 880-883.  MR 260824 |  Zbl 0204.33601
16 G.B. Im and G.M. Kelly, Some remarks on conservative functors with left adjoint, J. Korean Math Soc. 23 (1986) 19-33.  MR 843247 |  Zbl 0602.18003
17 G.B. Im and G.M. Kelly, Adjoint-triangle theorems for conservative functors, Bull. Austral. Math. Soc. 36 (1987) 133-136.  MR 897429 |  Zbl 0603.18001
18 G.M. Kelly, Monomorphisms, epimorphisms, and pull-backs, J. Austral. Math. Soc. A 9 (1969) 142-142.  MR 240161 |  Zbl 0169.32604
19 G.M. Kelly, The Basic Concepts of Enriched Category Theory, Cambridge University Press, Cambridge 1982.  MR 651714 |  Zbl 0478.18005
20 G.M. Kelly, A survey on totality for enriched and ordinary categories, Cahiers Topo. Géom. Différentielle Catégoriques 27 (1986) 109-132.
Numdam |  MR 850527 |  Zbl 0593.18007
21 J. MacDonold and A. Stone, Essentially monadic adjunctions, Lecture Notes in Math. (Springer-Verlag, Berlin 1982) 962, 167-174.  MR 682954 |  Zbl 0498.18003
22 B. Pareigis, Categories and Functors, Academic Press, New York-London 1970  MR 265428 |  Zbl 0211.32402
23 J. Rosický, V. Trnková, J. Adámek, Unexpected properties of locally presentable categories, Algebra Universalis 27 (1990) 153-170.  MR 1037859 |  Zbl 0701.18003
24 H. Schubert, Categories, Springer-Verlag, Berlin 1972.  MR 349793 |  Zbl 0253.18002
25 R. Street, The family approach to total cocompleteness and toposes, Trans. Amer. Math. Soc. 284 (1984) 355-369.  MR 742429 |  Zbl 0512.18001
26 W. Tholen, Adjungierte Dreiecke, Colimites und Kan-Erweiterungen, Math. Ann. 217 (1975) 121-129.  MR 393172 |  Zbl 0325.18002
27 W. Tholen, Amalgamation in Categories, Algebra Universalis 14 (1982) 391-397.  MR 654405 |  Zbl 0494.18002
Copyright Cellule MathDoc 2014 | Credit | Site Map